| Catalog Number |
BOSS413 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
02/27/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
Located in dental position number #14 failed due to infection.The doctor reports that the infection is visible in the x-ray he has taken.(which has not been sent).Bone type: unknown.
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A summary investigation has been completed for infection events identifying that a definitive root cause cannot be identified due to the wide range of external (non-design/ non-manufacturing related) factors potentially impacting the sterility of the implant and its environment.Should additional information be received which indicates that the device may have caused or contributed to the infection event, an additional report will be submitted.H3 other text : summary investigation.